U.S. doctors online nowAsk doctors free
Chico, CA
A 20-year-old female asked:

I used monistat 3 for a yeast infection, i've finished the three days of medicine, now i have some yellow discharge, wondering what that could mean/if that's common?

1 doctor answer1 doctor weighed in
Dr. Hunter Handsfield
Infectious Disease 54 years experience
Infection? STD?: Sounds like you didn't have a yeast infection, or yeast plus something else. Vaginal yeast infections usually cause scant white discharge, or none at all; the main symptom is itching and irritation, not discharge. Colored discharge usually indicates other kinds of infections, especially STDs. Assuming you are sexually active and possibly at risk see a doctor soon for exam and testing. Good luck!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 13, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.